# SDR SWAA2024090524243

- Difficulty date: August 8, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT CRACKED B.S. 540 LBL 2' W.L. 208. (DOT 51-015) PASSENGER CABIN FLOOR SUPPORT CRACKED B.S. 540 RBL 2' W.L. 208. (DOT 51-015)<[01] REMOVED FLOOR PANEL 231UF FOR ACCES REF AMM 53-21-00-000-801; REMOVED PASSENGER CABIN FLOOR SUPPORT B.S. 540 RBL 2' W.L. 208. REF SRM 51-40-02-0G-0; CORRCTION STEP 1 OF STEP 3LOCATED AND DRILLED PANEL AND BREAK ASSY FLOOR SUPPORT B.S.540 RBL2' W.L. 208; REF : SRM 51-40-05-0G-0 AND DRW #143A5240;PERFORMED HFEC ROTO INSP ON EXISTING FASTENER OPEN HOLES; IAW B737 NDT PART 6; 51-00-00 PROC. 16 TOOLS: NORTEC 600; B/C 166317; CAL. DUE: 20-NOV-2024. NO CRACKS FOUND;OK TO INSTALL PASSENGER CABIN FLOOR SUPPORT B.S. 540 RBL 2' W.L. 208; INSTALLED FLOOR SUPPORT AT PASSENGER CABIN AT B.S 540 RBL 2' W.L 208 AS PER REF: BOEING 737-700 SRM 51-40-02-0G-0 AND DWG # 143A5240;[02] RII -- VERIFIED STEP 1.
